# SDR SIMA20211223001

- Difficulty date: December 23, 2021
- Submitted: December 24, 2021
- Operation: Air carrier
- Aircraft: N605KS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145059
- Aircraft time: 51,915 hours, 44,521 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DOOR EMERGENCY LIGHT INOP-C/A-RAR MAIN DOOR EMERGENCY LIGHT LAMP IAW EMB AMM 33-50-10-000-801-A AND 33-50-10-400-801-A. OPS CHECK GOOD. NO DEFECTS NOTED. END.
